Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 163734, 5 pages
http://dx.doi.org/10.1155/2013/163734
Research Article

A Shannon-Runge-Kutta-Gill Method for Convection-Diffusion Equations

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 20 January 2013; Accepted 5 February 2013

Academic Editor: Shengyong Chen

Copyright © 2013 Xiaoming Duan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoming Duan, Jinsong Leng, Carlo Cattani, and Caiyun Li, “A Shannon-Runge-Kutta-Gill Method for Convection-Diffusion Equations,” Mathematical Problems in Engineering, vol. 2013, Article ID 163734, 5 pages, 2013. https://doi.org/10.1155/2013/163734.